Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

martin06

Veteran Member
  • Total Reviews

    0
  • Content Count

    500
  • Joined

  • Last visited

Community Reputation

0 Neutral

About martin06

  • Rank
    Member

Recent Profile Visitors

2049 profile views
  1. If you're not clear at the end of your course you'll probably get another month, but with you having had a 6 month course it is unusual for the patient not to be clear.. Derms are wary of prescribing more than 6 months at a time on a high dose, but see how you go. Accutane continues to work even after you stop taking the pills.
  2. Surely you can't go your whole lives avoiding those foods. Inevitably you'll break out. The cure is not simple, and the cure is not this. The cure is accutane. 6 months of that and you'll not have to worry about what food you eat, I guarentee you.
  3. Hi Well, after the help the boards gave me through my accutane course, I've come back to make a post just to tell you what it's like after accutane. To start with, I had severe acne. It didn't respond to anti-biotics particularly well. Doxycycline worked, but not for long, and I would still get spots while on it. In February - 11 months ago - I was put on 70mg/daily accutane. The initial breakout was horrible, and after about 2 months, I started to improve. After 3/4 months, I didn't get any
  4. Your acne looks very similar to what mine was like, and you are on a simlar dose to what I was on. After my 6 month course, red marks remained but were not quite as prominent - but still enough to annoy me and be very noticable. Now the red marks are much more faded, 3 months later, but the scars are bare for all to see. I get about 1 spot per week and if I leave it alone it goes away in 2 days.. Good luck.
  5. I know you know it but you really DO have to stop squeezing. I didn't listen to my own advice when I did Roaccutane and without doubt the worst scars I have are the ones I sustained while on the course.
  6. I never used BP.. I just went from Antibiotics to Accutane and got clearer redmarks from simply using nothing after accutane. Some red marks were 3 years old too. They've faded a bit. To other people they probably still look bad, but I know how far I've come so I'm happy with the progress.
  7. Well that's just it you see, I know a lot of people that are convinced their skin got thinner while on accutane. And I hate to argue with my derm too! He really does know his stuff. Logically, though, when you're on accutane you go through a phase of very dry, peeling skin... so I'm sure that if you're shedding skin then it's bound to make it thinner? That one always baffled me. I don't see my derm anymore, cos i'm clear, but God forbid if I ever have to go back I'll make sure I ask him to ex
  8. Don't overdo it (i.e don't drink lots often), and you'll be fine.
  9. It's hit or miss.. some do, some don't. I reckon most of the crap will be out of your system so a dosage increase mightn't be as bad as you think. In any case, go for it regardless. It won't last long.
  10. I actually asked my derm of 30 years experience what he thought of sunbeds on accutane. He said that he'd not advise using them full stop, but the only effect accutane has is that it'll make your skin more sensitive to burning. He said that it doesn't thin your skin at all, the same as it doesn't thicken up once you come off it.
  11. wow. my skin was like yours 8 months ago. then i went on accutane and now it's brilliant.. i'll try not to complain about my skin again after seeing your photo.. it makes me realise how far i have come and how lucky i am. i hope your situation improves.
×